Emanuele Haus
web page



Associate Professor of Mathematical Analysis
email: ehaus@mat.uniroma3.it



University of Roma Tre
Dipartimento di Matematica e Fisica
Palazzina C - Largo S. Leonardo Murialdo

Third floor, office n. 300





My CV


Didattica a Roma Tre (Teaching in Roma Tre; in Italian)

A.A. 2021/2022: Analisi Matematica 3 (AM210) per studenti di matematica - Analisi Matematica 2, mod. 1 per studenti di fisica
A.A. 2021/2022: Spazi di Sobolev ed Equazioni alle Derivate Parziali (AM420)

A.A. 2020/2021: Analisi Matematica 2 (AM120) per studenti di matematica - Analisi Matematica 1, mod. 2 per studenti di fisica
A.A. 2020/2021: Spazi di Sobolev ed Equazioni alle Derivate Parziali (AM420)

 A.A. 2019/2020: Analisi Matematica 2 (AM120)
A.A. 2019/2020: Spazi di Sobolev ed Equazioni alle Derivate Parziali (AM420)


A.A. 2018/2019: Analisi Matematica 2 (AM120)


Research group of Dynamical Systems in Roma Tre

Web page


ASN (Abilitazione Scientifica Nazionale)

In May 2021 I have obtained the Italian National Qualification (ASN) for the role of Professore Ordinario (Full Professor) in the Sector 01/A3 (Mathematical Analysis, Probability and Mathematical Statistics)


Previous positions

RTD-B (tenure-track assistant professor) at the University of Roma Tre, February 2019-January 2022
RTD-A (fixed-term assistant professor) at the University of Naples "Federico II", December 2016-January 2019
• Research collaborator ("co.co.co.") at the University of Roma Tre, November 2016-December 2016
  within the ERC project HamPDEs (Hamiltonian PDEs and small divisor problems: a dynamical systems approach)

• "Assegnista di ricerca" (postdoc) at the University of Naples "Federico II", August 2014-July 2016
  within the STAR project "Onde d'acqua, PDE e sistemi dinamici con piccoli divisori" ("Water waves, PDEs and dynamical systems with small divisors")
  and
the ERC project HamPDEs (Hamiltonian PDEs and small divisor problems: a dynamical systems approach)
• "Assegnista di ricerca" (postdoc) at the University of Rome - Sapienza, March 2013-July 2014
  within the ERC project HamPDEs (Hamiltonian PDEs and small divisor problems: a dynamical systems approach)

• Postdoc at the University of Nantes, January 2012-December 2012
  within the ANR project HANDDY (Hamiltonian and Dispersive equations: Dynamics)



Education

• Graduated in Mathematics and Applications at the University of Milan, October 2008
• PhD in Mathematics at the University of Milan, March 2012



Papers

• P. Baldi and E. Haus, Longer lifespan for many solutions of the Kirchhoff equation,
  SIAM Journal on Mathematical Analysis (SIMA), 54(1), 306-342, 2022
pdf
• P. Baldi and E. Haus, Size of data in implicit function problems and singular perturbations for nonlinear Schrödinger systems,
 
to appear in Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire pdf
• M. Guardia, Z. Hani, E. Haus, A. Maspero and M. Procesi, Strong nonlinear instability and growth of Sobolev norms near quasiperiodic finite-gap tori for the 2D cubic NLS equation,
 
to appear in Journal of the European Mathematical Society (JEMS) pdf
• P. Baldi and E. Haus, On the normal form of the Kirchhoff equation,
  Journal of Dynamics and Differential Equations, special issue in honor of Walter Craig, 33(3), 1203-1230, 2021
pdf
• E. Haus and A. Maspero, Growth of Sobolev norms in time dependent semiclassical anharmonic oscillators,
 
Journal of Functional Analysis, 278 (2), Article 108316, 2020 pdf
• P. Baldi and E. Haus, On the existence time for the Kirchhoff equation with periodic boundary conditions,
 
Nonlinearity, 33(1), 196-223, 2020 pdf
• M. Guardia, Z. Hani, E. Haus, A. Maspero and M. Procesi, A note on growth of Sobolev norms near quasiperiodic finite-gap tori for the 2D cubic NLS equation,
 
Rendiconti Lincei Matematica e Applicazioni, 30(4), 865-880, 2019 pdf
P. Baldi, E. Haus and C. Mantegazza, Existence of a lens-shaped cluster of surfaces self-shrinking by mean curvature,
 
Mathematische Annalen, 375(3), 1857-1881, 2019 pdf
• P. Baldi, M. Berti, E. Haus and R. Montalto, Time quasi-periodic gravity water waves in finite depth,
 
Inventiones Mathematicae, 214 (2), 739-911, 2018 pdf
• P. Baldi, M. Berti, E. Haus and R. Montalto, KAM for gravity water waves in finite depth,
 
Rendiconti Lincei Matematica e Applicazioni, 29 (2), 215-236, 2018 pdf
• P. Baldi, E. Haus and R. Montalto, Controllability of quasi-linear Hamiltonian NLS equations,
 
Journal of Differential Equations, 264 (3), 1786-1840, 2018 pdf
• P. Baldi, E. Haus and C. Mantegazza, Non-existence of theta-shaped self-similarly shrinking networks moving by curvature,
 
Communications in Partial Differential Equations, 43 (3), 403-427, 2018 pdf
• E. Haus and M. Procesi, KAM for beating solutions of the quintic NLS,
 
Communications in Mathematical Physics, 354 (3), 1101-1132, 2017 pdf
• P. Baldi and E. Haus, A Nash-Moser-Hörmander implicit function theorem with applications to control and Cauchy problems for PDEs,
 
Journal of Functional Analysis, 273 (12), 3875-3900, 2017 pdf
• P. Baldi, E. Haus and C. Mantegazza, On the classification of networks self-similarly moving by curvature,
 
Geometric Flows, 2, 125-137, 2017 pdf
• P. Baldi, E. Haus and C. Mantegazza, Networks self-similarly moving by curvature with two triple junctions,
 
Rendiconti Lincei Matematica e Applicazioni, 28, 323-338, 2017 pdf
• P. Baldi, G. Floridia and E. Haus, Exact controllability for quasi-linear perturbations of KdV,
 
Analysis and Partial Differential Equations, 10 (2), 281-322, 2017 pdf
• M. Guardia, E. Haus and M. Procesi, Growth of Sobolev norms for the analytic NLS on T^2,
 
Advances in Mathematics, 301 (1), 615-692, 2016 pdf
• E. Haus and M. Procesi, Growth of Sobolev norms for the quintic NLS on T^2,
 
Analysis and Partial Differential Equations, 8 (4), 883-922, 2015 pdf
• L. Corsi, E. Haus and M. Procesi, A KAM result on compact Lie groups,
 
Acta Applicandae Mathematicae, 137, 41-59, 2015 pdf
• E. Haus and D. Bambusi, Asymptotic behavior of an elastic satellite with internal friction,
 
Mathematical Physics, Analysis and Geometry, 18 (1), Art. 14, 2015 pdf
• E. Haus and L. Thomann, Dynamics on resonant clusters for the quintic non linear Schrödinger equation,
  Dynamics of Partial Differential Equations
, 10 (2), 157-169, 2013
pdf
• D. Bambusi and E. Haus, Asymptotic stability of synchronous orbits for a gravitating viscoelastic sphere,
  Celestial Mechanics and Dynamical Astronomy
, 114 (3), 255-277, 2012
pdf


Main research interests

• Dynamics of nonlinear Hamiltonian and dispersive PDEs:
  - Birkhoff Normal form and KAM theory
  - quasi-periodic solutions
  - energy transfer between Fourier modes, beatings and growth of Sobolev norms
  - dynamics of water waves
  - Nash-Moser theorems
  - control and Cauchy problems
• Planar networks moving by curvature:
  - properties of self-shrinking networks
• Dynamics of a viscoelastic satellite in a gravitational field:
  - orbital and asymptotic stability of spin-orbit resonances